Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``A simple proof of Radó's theorem''


Author: Alan McConnell
Journal: Proc. Amer. Math. Soc. 88 (1983), 753
MSC: Primary 30C99; Secondary 30F15
DOI: https://doi.org/10.1090/S0002-9939-1983-0702314-4
Original Article: Proc. Amer. Math. Soc. 85 (1982), 673-674.
MathSciNet review: 702314
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C99, 30F15

Retrieve articles in all journals with MSC: 30C99, 30F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0702314-4
Article copyright: © Copyright 1983 American Mathematical Society